Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 130, NWS New Orleans, LA

May 18, 2021Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at May 18, 2021, 9:59 AM CDT for Saint Tammany Parish, Louisiana. It took effect at May 18, 2021, 5:21 PM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
May 18, 2021, 9:59 AM CDT (14:59 UTC)
In effect from
May 18, 2021, 5:21 PM CDT
Expired
May 20, 2021, 9:30 PM CDT
In force
52 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River at Boston Street (CVEL1). The gauge peaked at 8.40 ft at May 19, 2021, 1:00 AM CDT.

actionminormoderate51005/1805/1905/2005/2105/22
Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

349 
WGUS44 KLIX 181459
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
959 AM CDT Tue May 18 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

  Bogue Falaya River At Camp Covington affecting St. Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.


The next statement will be issued this evening or when updates are 
needed.

&&


LAC103-190900-
/O.NEW.KLIX.FL.W.0130.210518T2221Z-210521T2100Z/
/CVEL1.1.ER.210518T2221Z.210520T0000Z.210521T1500Z.NO/
959 AM CDT Tue May 18 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Bogue Falaya River At Boston St in Covington.
* From this afternoon to Friday afternoon.
* At 8:30 AM CDT Tuesday the stage was 3.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 10.0 feet Wednesday evening.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-190900-
/O.NEW.KLIX.FL.W.0131.210519T0321Z-210520T1649Z/
/CGSL1.1.ER.210519T0321Z.210519T1800Z.210520T1048Z.NO/
959 AM CDT Tue May 18 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Bogue Falaya River At Camp Covington.
* From this evening to Thursday morning.
* At 9:00 AM CDT Tuesday the stage was 36.7 feet.
* Flood stage is 45.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 48.0 feet early Wednesday afternoon.
* Impact...At 45.0 feet, Water will encroach residential property in 
  the vicinity of the gage. Residences on the east bank near the 
  river will be threatened. Water will cover entrance driveways to 
  property on the east bank.


&&

LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010

$$

JFL
5 follow-up statements
205 
WGUS84 KLIX 190323
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1023 PM CDT Tue May 18 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Camp Covington affecting St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-192130-
/O.EXT.KLIX.FL.W.0131.000000T0000Z-210520T1648Z/
/CGSL1.1.ER.210518T2240Z.210519T1800Z.210520T1048Z.NO/
1023 PM CDT Tue May 18 2021

...The Flood Warning is now in effect until late Thursday morning...

The Flood Warning continues for
  the Bogue Falaya River At Camp Covington.
* Until Thursday morning.
* At 10:00 PM CDT Tuesday the stage was 45.7 feet.
* Flood stage is 45.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 48.0 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  early Thursday morning.


&&

LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010

$$

LAC103-192130-
/O.CON.KLIX.FL.W.0130.000000T0000Z-210521T2100Z/
/CVEL1.1.ER.000000T0000Z.210520T0000Z.210521T1500Z.NO/
1023 PM CDT Tue May 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Friday afternoon.
* At 9:30 PM CDT Tuesday the stage was 8.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 10.0 feet 
  tomorrow evening. It will then fall below flood stage late Friday 
  morning.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

DM
238 
WGUS84 KLIX 191506
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1006 AM CDT Wed May 19 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued this evening or when updates are 
needed.

&&


LAC103-200915-
/O.EXT.KLIX.FL.W.0130.000000T0000Z-210521T1900Z/
/CVEL1.1.ER.000000T0000Z.210519T0745Z.210521T1300Z.NO/
1006 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until early Friday afternoon...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Friday afternoon.
* At 8:30 AM CDT Wednesday the stage was 8.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near 8.1 feet through Thursday 
  morning.
* Impact...At 7.0 feet, Water will rise onto the west bank flooding 
  property of the Bogue Falaya Towers at East Boston Street and 
  threatening commercial property on the east bank near Military 
  Road. Bogue Falaya River Park and Christ Episcopal School grounds 
  will begin to flood.
* Impact...At 9.0 feet, Bogue Falaya River Park will be inundated. 
  Some ground floor classrooms at Christ Episcopal School grounds 
  will flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

JFL
718 
WGUS84 KLIX 200136
FLSLIX

Flood Statement
National Weather Service New Orleans LA
836 PM CDT Wed May 19 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-201945-
/O.EXT.KLIX.FL.W.0130.000000T0000Z-210520T2100Z/
/CVEL1.1.ER.000000T0000Z.210519T0745Z.210520T1500Z.NO/
836 PM CDT Wed May 19 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Thursday afternoon.
* At 7:30 PM CDT Wednesday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near 6.1 fee through tomorrow 
  morning then begin falling.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-201945-
/O.CON.KLIX.FL.W.0132.000000T0000Z-210522T2100Z/
/CUSL1.1.ER.210519T0815Z.210521T0000Z.210522T1500Z.NO/
836 PM CDT Wed May 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until Saturday afternoon.
* At 7:30 PM CDT Wednesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.0 feet 
  tomorrow evening. It will then fall below flood stage late 
  Saturday morning.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC105-201945-
/O.CON.KLIX.FL.W.0129.000000T0000Z-210523T0730Z/
/ROBL1.1.ER.210520T2100Z.210521T1800Z.210523T0130Z.NO/
836 PM CDT Wed May 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until late Saturday night.
* At 7:30 PM CDT Wednesday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow afternoon to a crest of 16.0 feet early Friday afternoon. 
  It will then fall below flood stage Saturday evening.
* Impact...At 16.0 feet, Minor flooding near the river with beach 
  areas under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

DM
893 
WGUS84 KLIX 201524
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1024 AM CDT Thu May 20 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-210930-
/O.EXT.KLIX.FL.W.0130.000000T0000Z-210522T0300Z/
/CVEL1.1.ER.000000T0000Z.210519T0745Z.210521T2100Z.NO/
1024 AM CDT Thu May 20 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until Friday evening.
* At 9:30 AM CDT Thursday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 6.8 feet 
  this evening.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

JFL
034 
WGUS84 KLIX 210230 RRA
FLSLIX

Flood Statement
National Weather Service New Orleans LA
930 PM CDT Thu May 20 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.


LAC103-210330-
/O.CAN.KLIX.FL.W.0130.000000T0000Z-210521T0230Z/
/CVEL1.1.ER.000000T0000Z.210519T0745Z.210521T2100Z.NO/
930 PM CDT Thu May 20 2021

...The Flood Warning for the Bogue Falaya River At Boston St in 
Covington has been cancelled...

The Flood Warning is cancelled for
  the Bogue Falaya River At Boston St in Covington.
* At 8:30 PM CDT Thursday the stage was 5.6 feet.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to fall to 2.0 feet early Tuesday 
  afternoon.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

PG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 18, 3:57 AM CDT, 6 hours 2 minutes earlier.

Area forecast discussion, May 18, 3:57 AM CDT, 6 hours 2 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 AM CDT Tue May 18 2021

.SHORT TERM (Today through Thursday Night) Not a lot of difference
in thought from earlier fcast. A broad wake low behind the
heaviest band of sh/ts will remain through 7am today with winds of
30-40mph and a few gusts up to 50mph possible. These winds can
easily bring trees and powerlines down with already saturated
soils. A broad region of difluence and increased upper level
forcing will remain over portions of the forecast area through
Wednesday night. This region of enhanced lift will interact with a
plume of deep tropical moisture and moderate instability feeding
into the area to produce periods of shower and thunderstorm
activity. Precipitable water values will remain high in excess of
1.75 inches across the western half of the CWA, and light winds
aloft will allow for slow storm motion through Wed. Conditions
will turn more favorable by daylight today for convective
development through the afternoon hours as temperatures warm back
into the upper 70s and lower 80s. Given the slow storm motions
anticipated and moist adiabatic lapse rates in place, efficient
and slow moving thunderstorms could form. These warm and efficient
rain processes could produce rainfall rates in excess of 2 inches
per hour, and result in locally heavy rainfall over isolated
areas. Some of the higher rainfall totals through Wed could fall
over already flooded areas. As the rainfall extends northward,
more areas could fall under flooded conditions and the flash flood
watch will be extended northward as well.

The main heavy rainfall axis should shift back to the west toward
Texas by Wednesday afternoon as a strengthening mid to upper level
ridge axis begins to exert greater influence over the forecast area.
Increasing upper level subsidence and a pool of drier air in the mid-
levels will begin to spread into the region from the east.
This will bring lower precipitable water values and slightly lower
rain chances to the area with a fairly sharp east to west POP
gradient in place. Temperatures will also begin to warm as ridging
builds in with highs warming from the upper 70s and lower 80s into
the mid 80s. The convection will be largely diurnal on Wednesday
with most of the activity diminishing in the evening hours. A strong
subsident inversion should keep things somewhat dry Thursday
allowing the area to finally dry up somewhat.

.LONG TERM (Friday through Monday Night)...The ridge axis will
continue to build into the area with increasing subsidence and a
strong mid-level cap taking hold of most of the area. A sharp east
to west gradient in atmospheric moisture will be evident on Friday
with higher POP values across the western third of the CWA. By the
weekend, the high will be in firm control of the area with a strong
capping inversion and warmer than average temperatures in the upper
80s and lower 90s expected. There could be some isolated diurnal
convection across the western third of the CWA where just a bit more
moisture and less influence of the ridge is expected.
Overall, a much drier and warmer pattern is expected to develop by
the weekend.

&&

.AVIATION...Another round of showers and thunderstorms should begin
to develop during the late morning hours and continue to develop
through the afternoon. Brief periods of IFR conditions could
accompany these thunderstorms along with gusty winds from variable
directions depending on TS direction of approach.

&&

.MARINE...A tightening pressure gradient will bring increased
onshore flow to the area through the end of the week. Southeast
winds of 15 to 25 knots will produce rough seas due to a combination
of both wind waves and swell through Saturday. As a result, small
craft advisories are anticipated to continue over the open Gulf
waters and sounds through the end of the week. Tides will also be
higher along south and east facing shores and some minor coastal
flooding will be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  78  67  82  67 / 100  30  70  20
BTR  81  69  84  69 / 100  50  90  30
ASD  80  70  82  70 / 100  50  70  20
MSY  81  72  84  73 / 100  60  80  30
GPT  80  71  81  70 /  80  40  50  20
PQL  80  69  81  68 /  60  30  30  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 7 AM CDT this morning for LAZ034>037-039-
     046>050-056>061-065>068-071-072-075.

     Flash Flood Watch through Wednesday morning for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until midnight CDT tonight for LAZ076-078.

GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ536-538-550-
     552-555-557-570-572-575-577.

     Flash Flood Watch through Wednesday morning for GMZ530.

     Small Craft Advisory until 9 AM CDT this morning for GMZ530-534.

MS...High Wind Warning until 7 AM CDT this morning for MSZ068>071.

     Flash Flood Watch through Wednesday morning for MSZ068>071-077-
     080.

     Coastal Flood Advisory until midnight CDT tonight for MSZ080.

GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ538-550-552-
     555-557-570-572-575-577.

     Small Craft Advisory until 9 AM CDT this morning for GMZ534.

&&

In the hours before

Local storm report, May 18, 4:39 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      NORCO                   30.00N 90.41W
05/18/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            NUMEROUS ROADS IMPASSABLE IN THE NORCO AREA.

&&

TE
Special weather statement, May 18, 5:13 AM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
513 AM CDT Tue May 18 2021

LAZ059>061-063-064-067>070-077-078-181115-
Lower Plaquemines-Western Orleans-Upper St. Bernard-St.
Charles-Eastern Orleans-Lower Jefferson-Lower St. Bernard-Lower
Lafourche-Upper Plaquemines-Upper Lafourche-Upper Jefferson-
513 AM CDT Tue May 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ST. BERNARD...
SOUTHEASTERN ST. CHARLES...ORLEANS...SOUTHEASTERN LAFOURCHE...
JEFFERSON AND PLAQUEMINES PARISHES...

At 513 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of New Orleans to near
Lafitte to 8 miles northeast of Leeville. Movement was northeast at
15 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Orleans, Chalmette, Metairie, Marrero, Harvey, East New Orleans,
Timberlane, Belle Chasse, Port Sulphur, Avondale, Jefferson, Gretna,
Harahan, Westwego, Jean Lafitte, Lake Catherine, Empire, Buras,
Poydras and Myrtle Grove.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 228 and 249.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2917 9027 3002 9018 3015 8963 3014 8966
      2998 8985 2987 8968 2996 8957 2961 8973
      2937 8942 2925 8959 2933 8964 2930 8990
      2940 8978 2948 8984 2942 8994 2943 8994
      2949 8989 2949 8990
TIME...MOT...LOC 1013Z 221DEG 13KT 3010 9004 2972 9004 2934 9013

SO
Local storm report, May 18, 6:09 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
609 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      4 SSW NEW ORLEANS       29.94N 90.09W
05/18/2021                   ORLEANS            LA   BROADCAST MEDIA

            SEVERAL STREETS IMPASSABLE ACROSS NEW
            ORLEANS, MOSTLY IN THE UPTOWN AREA.

&&

TE
Special weather statement, May 18, 6:23 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
623 AM CDT Tue May 18 2021

LAZ063-064-069-070-181200-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
623 AM CDT Tue May 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...

At 623 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southwest of Pointe A La Hache to
near Port Sulphur to near Empire. Movement was northeast at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Port Sulphur, Myrtle Grove, Pointe A La Hache, Empire, Buras, Shell
Beach, Poydras and Buras-triumph.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2933 8964 2931 8987 2940 8978 2941 8987
      2948 8984 2942 8994 2949 8989 2945 8997
      2987 8995 2987 8951 2975 8965 2962 8964
      2961 8973 2940 8952 2941 8957 2940 8957
      2939 8956 2939 8945 2924 8954
TIME...MOT...LOC 1123Z 208DEG 29KT 2949 8988 2954 8973 2938 8958

SO
Local storm report, May 18, 7:15 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
715 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      BATON ROUGE             30.36N 91.05W
05/18/2021                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            NUMEROUS VEHICLES UNDERWATER SOUTHERN PART
            OF EAST BATON ROUGE PARISH.

&&

TE
Local storm report, May 18, 7:36 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
736 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND GST     16 SSW BURAS            29.12N 89.55W
05/18/2021  M46 MPH          GMZ552             LA   MESONET

            MESONET STATION KDLP 15 SSW BURAS.

&&

TE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:09 PM CDTFlash Flood WarningLIXEast Baton Rouge4 hr
May 17, 7:15 PM CDTSpecial Weather StatementLIXWest Baton Rouge30 min
May 17, 8:48 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville3 hr
May 17, 10:11 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatLIXAscension, East Baton Rouge, Iberville, Livingston15 hr
May 17, 11:25 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, Lafourche, Saint James2 hr
May 17, 11:52 PM CDTFlash Flood WarningLIXAscension, Iberville3 hr
May 17, 11:56 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston3 hr
May 18, 1:12 AM CDTHigh Wind WarningLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more6 hr
May 18, 2:06 AM CDTRiver Flood WarningLIXEast Baton Rouge33 hr
May 18, 2:13 AM CDTSpecial Weather StatementLIXTerrebonne47 min
May 18, 2:17 AM CDTRiver Flood WarningLIXEast Baton Rouge21 days
May 18, 2:17 AM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston21 days
May 18, 2:17 AM CDTRiver Flood WarningLIXAscension, Livingston21 days
May 18, 2:17 AM CDTSpecial Marine WarningLIX13 min
May 18, 2:23 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa12 min
May 18, 2:24 AM CDTRiver Flood WarningLIXSaint Helena62 hr
May 18, 2:24 AM CDTRiver Flood WarningLIXLivingston5 days
May 18, 2:26 AM CDTRiver Flood WarningLIXTangipahoa57 hr
May 18, 2:39 AM CDTSpecial Marine WarningLIX66 min
May 18, 2:44 AM CDTSpecial Marine WarningLIX16 min
May 18, 2:47 AM CDTSpecial Weather StatementLIXSaint Tammany28 min
May 18, 2:49 AM CDTTornado WarningLIXSaint Tammany26 min
May 18, 2:56 AM CDTFlash Flood WarningLIXSaint Charles3 hr
May 18, 2:57 AM CDTFlash Flood WarningLIXAscension, Iberville6 hr
May 18, 3:14 AM CDTSpecial Marine WarningLIX46 min
May 18, 3:17 AM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles13 min
May 18, 3:20 AM CDTTornado WarningLIXJefferson, Saint Charles16 min
May 18, 3:29 AM CDTSpecial Marine WarningLIX61 min
May 18, 3:57 AM CDTSpecial Weather StatementLIXJefferson63 min
May 18, 4:19 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles56 min
May 18, 4:31 AM CDTSpecial Marine WarningLIX44 min
May 18, 4:50 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines3 hr
May 18, 5:13 AM CDTSpecial Weather StatementLIXJefferson, Orleans, Plaquemines62 min
May 18, 5:26 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard49 min
May 18, 5:35 AM CDTSpecial Marine WarningLIX55 min
May 18, 5:39 AM CDTSpecial Marine WarningLIX51 min
May 18, 6:23 AM CDTSpecial Weather StatementLIXPlaquemines37 min
May 18, 6:26 AM CDTSpecial Marine WarningLIX34 min
May 18, 6:32 AM CDTSpecial Marine WarningLIX58 min
May 18, 6:39 AM CDTSpecial Marine WarningLIX66 min
May 18, 6:42 AM CDTSpecial Marine WarningLIX63 min
May 18, 7:04 AM CDTSpecial Marine WarningLIX26 min
May 18, 8:13 AM CDTAreal Flood AdvisoryLIXSaint Tammany3 hr
May 18, 8:20 AM CDTSpecial Marine WarningLIX55 min
May 18, 9:01 AM CDTSpecial Marine WarningLIX59 min
May 18, 9:21 AM CDTFlash Flood WarningLIXAscension, Assumption, Iberville3 hr
May 18, 9:59 AM CDTRiver Flood WarningLIXSaint Tammany17 hr
May 18, 10:06 AM CDTRiver Flood WarningLIXSaint Tammany72 hr
May 18, 10:06 AM CDTRiver Flood WarningLIXSaint Tammany24 hr
May 18, 10:16 AM CDTRiver Flood WarningLIXSaint Helena57 hr
May 18, 10:17 AM CDTSpecial Weather StatementLIXSaint Tammany28 min
May 18, 10:46 AM CDTSpecial Weather StatementLIXWashington59 min
May 18, 10:51 AM CDTRiver Flood WarningLIXSaint Tammany, Washington7 days
May 18, 10:54 AM CDTRiver Flood WarningLIXSaint Tammany48 hr
May 18, 11:24 AM CDTRiver Flood WarningLIXAscension, Livingston8 days
May 18, 3:38 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston4 hr
May 18, 3:49 PM CDTSpecial Marine WarningLIX56 min
May 18, 4:00 PM CDTCoastal Flood WarningLIXOrleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany6 days
May 18, 4:22 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Livingston, Saint Helena3 hr
May 18, 5:13 PM CDTSpecial Marine WarningLIX32 min

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.